# SDR KBM2006F00078

- Difficulty date: February 17, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: N1834
- Condition: Defective
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START FOUND SPARKS AT STARTER GEN.  REMOVED AND REPLACED BRUSHES.  (K)
